Ghent University Academic Bibliography

Advanced

Overgroups of cyclic Sylow subgroups of linear groups

John Bamberg UGent and T PENTTILA (2008) COMMUNICATIONS IN ALGEBRA. 36(7). p.2503-2543
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
COMMUNICATIONS IN ALGEBRA
Commun. Algebr.
volume
36
issue
7
pages
2503-2543 pages
Web of Science type
Article
Web of Science id
000257020800007
JCR category
MATHEMATICS
JCR impact factor
0.337 (2008)
JCR rank
187/214 (2008)
JCR quartile
4 (2008)
ISSN
0092-7872
language
English
UGent publication?
no
classification
A1
id
431726
handle
http://hdl.handle.net/1854/LU-431726
date created
2008-10-20 19:30:00
date last changed
2016-12-19 15:41:39
@article{431726,
  author       = {Bamberg, John and PENTTILA, T},
  issn         = {0092-7872},
  journal      = {COMMUNICATIONS IN ALGEBRA},
  language     = {eng},
  number       = {7},
  pages        = {2503--2543},
  title        = {Overgroups of cyclic Sylow subgroups of linear groups},
  volume       = {36},
  year         = {2008},
}

Chicago
Bamberg, John, and T PENTTILA. 2008. “Overgroups of Cyclic Sylow Subgroups of Linear Groups.” Communications in Algebra 36 (7): 2503–2543.
APA
Bamberg, J., & PENTTILA, T. (2008). Overgroups of cyclic Sylow subgroups of linear groups. COMMUNICATIONS IN ALGEBRA, 36(7), 2503–2543.
Vancouver
1.
Bamberg J, PENTTILA T. Overgroups of cyclic Sylow subgroups of linear groups. COMMUNICATIONS IN ALGEBRA. 2008;36(7):2503–43.
MLA
Bamberg, John, and T PENTTILA. “Overgroups of Cyclic Sylow Subgroups of Linear Groups.” COMMUNICATIONS IN ALGEBRA 36.7 (2008): 2503–2543. Print.